My husband is on Levothyroxine just cut in half to 112mg. He has been short tempered, (he's always had emormous amt of patience) doesn't know what he wants, lost of interest in family including me. His personality is changing. It started after he was put on this med and got much worse around the time it was increased 200+ mg. Is it the medicine?
Mental or mood changes can be a serious side effect of levothyroxine. Please get your husband to see is doctor ... be checked out to be sure all is okay.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 1 answer
Posted 8 Feb 2010 • 2 answers
I have been on levothyroxine forever, they recently changed the manufactor of my medicine and I gai?
Posted 7 Mar 2013 • 2 answers
Posted 25 Sep 2014 • 1 answer
Hi, I've been taking 100 mcg of levothyroxine for several years; but was recently following a blood?
Posted 17 Dec 2015 • 2 answers